# SDR FDEA202302160278

- Difficulty date: February 16, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N679FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 793
- Aircraft time: 33,856 hours, 18,774 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Jackscrew
- Part number: CHA1237002A
- Part serial: 2775
- Condition: Failed
- Location: N/A
- Part time: 33,856 hours, 18,774 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PDIS  679     27-80  1336     16FEB23  LAX  OPEN  U  SLATS SYS 1 AND 2 FAULT ON CONFIGURING APPROX 4000  FT, 220 KNOTS, WITH NO ASSOCIATED SFPI LIGHT.  PER  ECAM CYCLED SLAT LEVER, THEY REMAINED IN THE UP  POSITION.  FOLLOWED THE QRH PERFORMED UNEVENTFUL NO  SLAT FLAP 40 LANDING.  INFO 16FEB23 15:55   MC1 R  EMERGENCY DECLARED   FACT 18FEB23 06:22   LAX                                                                 AMM: 27-84-22-04-0                                                                REF WRI 27-80/1341 AND 27-80/1342 AND PARTS CHANGED                               BOTH #1 AND #2 JACKSCREW ACTUATOR FOR NUMBER #1                                   LEFT SLAT REPLACED AND OPS CHECK GOOD PER AMM                                     27-84-22-04-0 AND OPS CHECKED WITH ENGINE HYD POWER                               NO DEFECTED NOTED AIRCRAFT OK FOR SERVICES.
